| Model Number |
MA60AC |
| Medical Device Problem Codes |
Defective Component (2292); Malposition of Device (2616)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
10/25/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A nurse reported that following the intraocular lens (iol) implant procedure the it was found that the lens is decentralized down and the haptic has fallen out from the optics hole.Additional information has been requested.